A1 Journal article (refereed)
Genericity of dimension drop on self-affine sets (2017)

Käenmäki, A., & Li, B. (2017). Genericity of dimension drop on self-affine sets. Statistics and Probability Letters, 126, 18-25. doi:10.1016/j.spl.2017.02.028

JYU authors or editors

Publication details

All authors or editors: Käenmäki, Antti; Li, Bing

Journal or series: Statistics and Probability Letters

ISSN: 0167-7152

Publication year: 2017

Volume: 126

Issue number: 0

Pages range: 18-25

Publisher: North-Holland

Publication country: Netherlands

Publication language: English

DOI: https://doi.org/10.1016/j.spl.2017.02.028

Open Access: Other way freely accessible online

Publication is parallel published (JYX): https://jyx.jyu.fi/handle/123456789/53431

Web address where publication is available: https://arxiv.org/abs/1611.00496

Free keywords: thermodynamic formalism; singular value function; products of matrices; self-affine set

Contributing organizations

Ministry reporting: Yes

Reporting Year: 2017

JUFO rating: 1

Last updated on 2020-17-10 at 22:05